# SDR FDEA201102210645

- Difficulty date: February 21, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 45,799 hours, 22,287 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5377832920090
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT UNDER FLOOR VERTIVAL WEB IS CRACKED BETWEEN FRAME 36 & FRAME 37; LBL 56. UPPER AND LOWER WEBS WERE REMOVED IAW SRM 51-40-21, PARA 6.  NEW WEBS LOCATED AND DRILLED IAW SRM 51-40-44, PAGE 1.  BOTH WEBS INSTALLED IAW   SRM 51-40-21, PARA 7.
